Jump to content

Now what?


Vian

Recommended Posts

Nevermind. 

"When I can no more stir my soul to move, and life is but the ashes of a fire; When I can but remember that my heart once used to live and love, long and aspire - O be thou then the first, the one thou art; Be thou the calling before all answering love, and in me wake hope, fear, boundless desire." - George MacDonald

 

Link to comment

Are you still taking prednisone?  According to this, "sudden weight gain" is a possible side effect.

 

I'm not a doctor.  Let me repeat that: I'm not a doctor.  But it's possible that this is interfering with your body's weight.  You may want to consult with your doctor about your concerns and what role this might, or might not, be playing in your current weight.

Link to comment

8 day taper course of prednisone. That means I took it for 8 days, tapering down as I went until I was off. It was for some swelling in my knees caused by the virus. 

"When I can no more stir my soul to move, and life is but the ashes of a fire; When I can but remember that my heart once used to live and love, long and aspire - O be thou then the first, the one thou art; Be thou the calling before all answering love, and in me wake hope, fear, boundless desire." - George MacDonald

 

Link to comment

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

×
×
  • Create New...

Important Information

New here? Please check out our Privacy Policy and Community Guidelines